# SDR 05134

- Difficulty date: November 2, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 6,622 hours, 5,858 cycles
- Engine: Ge CF343B1
- Engine time: 6,622 hours, 5,858 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Part number: 6040T92P02
- Condition: Broken
- Location: Engine
- Part time: 6,622 hours, 5,858 cycles
- Component: Case, Upper
- Component part number: 6078T70P02
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FLIGHT LEFT SBN ON A FERRY FLIGHT TO THE TYS MAINTENANCE BASE DUE TO A MISSING RIGHT HAND ENGINE THRUST REVERSER BLOCKER DOOR.  AT FL230 AND 80 MILES OUT OF KNOXVILLE, THE RIGHT HAND ENGINE FLAMED OUT.  THE FLIGHT CREW EXECUTED THE SINGLE ENGINE OPERATION QRH AND DECLARED AN EMERGENCY WITH ATC.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE AT KTYS.
